I noticed she has now seemed to develope shaking in her hands and almost a wild eye look in her eyes and sometimes swelling in her hands. I am concerned it is from the constant taking of benadryl and that she may even take more at night than she says to get some sleep.
I have a sister who takes 3 benadryl at night to sleep &3 more later to sleep, is this ok?
Question posted by dd1221 on 3 Dec 2011
Last updated on 4 December 2011 by lady from T.O.
It certainly does not sound OK, does it??
Does she take more in the middle of the night? People can get addicted/used to taking that stuff, much like taking gravol or anything else.
I don't know what YOU can do, as she will defend herself to the ends of the earth. Good luck!
Benadryl is not intended to be taken regularly for sleep. It can be used occasionally. If your sister needs help sleeping she should see her doctor for something safer.
- Benadryl uses and safety info
- Benadryl information for Healthcare Professionals (includes dosage details)
- Side effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.